MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT015
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following an intra-ocular lens (iol) implant procedure, the surgeon noticed white deposits in the iol 8 weeks post-op.Iol looked clear when it was implanted.Patient had corneal oedema post-op, the oedema was clear at 8 weeks post-op which allowed the surgeon to view the iol optic and it was at this time that he noticed the white deposits on the iol.Patient complained of blurry visual acuity and fuzzy vision.Surgeon planning to do an iol exchange.Additional information has been requested.
 
Event or Problem Description
Additional information has been requested, received and the surgeon stated that patient was doing ok and was being observed.No further treatment was done.
 
Additional Manufacturer Narrative
The lens was not returned for evaluation.Global quality customer affairs (gqca) reviewed the provided photo.The photograph exhibits findings of individual, small, white-colored focal and gray colored spindle-shaped opacities.As this photo is a 2d image, the illumination is broad, and anatomical landmarks are not present, it is not possible to determine the specific location of these findings.Based on the analysis of this photo alone, the location and identity of these findings cannot be determined.Associated products were not provided.The root cause for the reported deposits could not be determined.Information was provided by the hcp that patient is doing ok and is being observed.No further treatment was done.File will be reopened if new information is provided.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18308679
Report Number1119421-2023-02137
Device Sequence Number6267074
Product Code POE
UDI-Device Identifier00380652421249
UDI-Public00380652421249
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDFT015
Device Lot Number15603965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown